# SDR DALA2024040404067

- Difficulty date: March 24, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: WWQA641575
- Condition: Corroded
- Location: Bs 727h-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273299) AFT CARGO BAY ZEE CHANNEL ON R/H SIDE HAS EVIDENCE OF CORROSION AT STA 727H - STA 767 STR 25R. REPAIRED IAW B737 SRM 53-00-53-2R PROCEDURE 5 DWG 146A7502.
